MathSciNet Relay Station
MathSciNet bibliographic data
MR2260429 35K57 (35A30 65M99)
Wiltshire, Ron Two approaches to the calculation of approximate symmetry exemplified using a system of advection-diffusion equations. J. Comput. Appl. Math. 197 (2006), no. 2, 287–301.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement